# SDR 2008UALA00188

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FRAME AT BS 616 RT SIDE IS CRACKED AT LOWER RIVET HOLE.  FABRICATED AND INSTALLED NESTED ANGLE REPAIR ON FRAME PER MM 53-11-89-801.
